# SDR UPS06546302

- Difficulty date: February 26, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025104
- Part serial: 76667
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A 1ST OBS O2 MASK SUPPLY HOSE LEAKING AT MASK CONNECTOR.  REMOVED AND REPLACED MASK LEAK CHECK NORMAL.
